Non-Aspirin

Ibuprofen tablets, 2 per pack - 250 per box

I431

New

Ibuprofen tablets, 2 per pack - 250 per box Comparable to Advil® and Motrin®, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches,

More details

In stock

List Price: $22.50

Our Price: $12.97

Quantity Discounts Call Us!

More info

Ibuprofen tablets, 2 per pack - 250 per box

Comparable to Advil® and Motrin®, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also reduces fever. Formerly item #I-431. Active ingredient: Ibuprofen, 200 mg.

© 2003-2018 All Rights Reserved
-----------------------------------------------------------------------------------------------------------